Polopiryna MAX 10 x 0.5g gastro-resistant tablets

Polpharma


£9.99 £20.00




  • Polopiryna MAX due to the content of acetylsalicylic acid has a soothing effect on the kinds of pain and contributes to the reduction of an elevated body temperature. Neutralizes inflammatory reactions.

Composition:
active substance is acetylsalicylic acid. 1 enteric-coated tablet contains 500 mg of acetylsalicylic acid. Other ingredients: corn starch, modified corn starch, hypromellose, methacrylic acid, talc, titanium dioxide, triethyl citrate, lak with cochineal red (E124), colloidal silica, sodium bicarbonate, sodium lauryl sulphate.

Action:
The product is in the form enteric coated tablets that disintegrate only in the small intestine. Thus limited is the irritating action of acetylsalicylic acid on gastric mucosa. This component is the active ingredient responsible for the reduction of pain and fever reduction. Moreover, it shows anti-inflammatory properties.

Contraindications:
- allergic substances product components 
- are allergic to other NSAID - non-steroidal anti-inflammatory drugs, accompanied by symptoms such as bronchospasm, hay fever, shock, 
- bronchial asthma, long-term respiratory diseases, hay fever or swelling of the nasal mucosa 
- active disease gastric ulcer and (or) duodenal inflammation or gastrointestinal bleeding, 
- severe liver, kidney or heart 
- blood coagulation disorders and concomitant anticoagulants (heparin, coumarin), 
- deficiency of glucose-6-phosphate 
- concomitant methotrexate 15 mg per week or more, due to adverse effects on the bone marrow 
- the use in children under the age of 12 years, particularly when viral infections 
- pregnancy and lactation

Indications:
It is recommended to use the preparation in case of pain of various etiologies, with a slight and average intensity, eg .: headache, dental pain, joint or muscle pain. Recommended for cold and flu, and diseases that require chronic administration of aspirin at high doses, such as rheumatoid arthritis.

Polopiryna Max Dosage:
Oral use. In the treatment of analgesic and antipyretic, usually in adults recommend the use of - a single 500 mg-1000 mg (Table 1-2.). If necessary, this dose may be repeated x 2-3 / 24. Adolescents over 12 years administered 500 mg to 1000 mg (1-2 tablets.) / 24. Without consulting a doctor, you do not take the drug longer than 3 days. In rheumatic diseases, only the medical recommendations, is generally used: the rheumatic fever: 1000 mg (2 tablets) x 4/24, in rheumatoid arthritis: 500 mg (1 tablet) x 3-4 / 24.